# SDR R61A2022022500167

- Difficulty date: February 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 45,859 hours, 28,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 800
- Part time: 45,859 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR UPPER HINGE FITTING ARM CRACKED AT FRAME 16L. UPPER HINGE FITTING REMOVED AND REPLACED IAW EMB 170/175 SRM 51-40-02 AND51-43-03. REF VP-007532-2022 N/R #5.
